1. linda linda United States says:

    I had my second reclast in February. The next day I started to have symptoms that became unbearable.  The muscle pain, dehydration, muscle cramps, edema, brownish coating on my tongue, etc.  I went to my doctor and told him I was having a reaction to reclast, he didn't believe me.  

    I finally got another apt. with a doctor, who confirmed that my symptoms were from reclast.  I could not get any pain medication because pain medications have phosphates in them.  Reclast is part of the bisphosphorates group and the pain medication would have added more of this chemical into my body and prolonged my misery.  
    The doctor prescribed a muscle relaxer(cyclobenzaprine) and told me to drink lots and lots of water.  

    I thought, if I can't have pain killers because of the phosphates, what else is in my house that I'm eating and drinking that has phosphates in them.  To my surprise, lots of food and drinks (pop the worst.  I eliminated all things with phosphates, phosphorus, and salt from my diet and started to feel better in 3 day.  Not by any means over with this ordeal, but hopeful the pain will become controlled and I can get on with my life.

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.